Generalized second-order derivatives and optimality conditions

Research output: Journal article publicationJournal articleAcademic researchpeer-review

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)767-784
Number of pages18
JournalNonlinear Analysis
Volume23
Issue number6
DOIs
Publication statusPublished - 1 Jan 1994
Externally publishedYes

Keywords

  • C functions 1,1
  • nonsmooth analysis
  • penalty functions
  • second-order directional derivatives
  • second-order sufficient conditions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this